Follow
Shapour Heidarkhani
Shapour Heidarkhani
Verified email at razi.ac.ir
Title
Cited by
Cited by
Year
A variational approach to a Kirchhoff-type problem involving two parameters
JR Graef, S Heidarkhani, L Kong
Results in Mathematics 3 (63), 877-889, 2013
672013
Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems
M Ferrara, S Khademloo, S Heidarkhani
Applied mathematics and computation 234, 316-325, 2014
552014
Existence of three solutions for a class of Dirichlet quasilinear elliptic systems involving the (p1,…, pn)-Laplacian
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 70 (1), 135-143, 2009
492009
Three solutions for a Dirichlet boundary value problem involving the p-Laplacian
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 66 (10), 2281-2288, 2007
452007
Infinitely many solutions for systems of two-point Kirchhoff-type boundary value problems
S Heidarkhani
Annales Polonici Mathematici 107, 133-152, 2013
402013
Three solutions for a quasilinear boundary value problem
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3330-3336, 2008
372008
WITHDRAWN: Existence results for fractional differential systems through a local minimization principle
S Heidarkhani, Y Zhou, G Caristi, GA Afrouzi, S Moradi
Computers & Mathematics with Applications, 2016
362016
Existence of one weak solution for p (x)-biharmonic equations with Navier boundary conditions
S Heidarkhani, GA Afrouzi, S Moradi, G Caristi, B Ge
Zeitschrift für angewandte Mathematik und Physik 67 (3), 1-13, 2016
352016
Infinitely many periodic solutions for a class of perturbed second-order differential equations with impulses
S Heidarkhani, M Ferrara, A Salari
Acta Applicandae Mathematicae 139 (1), 81-94, 2015
332015
Existence of three solutions for a doubly eigenvalue fourth-order boundary value problem
GA Afrouz, S Heidarkhani, D O’Regan
Taiwanese Journal of Mathematics 15 (1), 201-210, 2011
332011
Nontrivial solutions for impulsive fractional differential systems through variational methods
S Heidarkhani, A Salari
Mathematical Methods in the Applied Sciences 43 (10), 6529-6541, 2020
322020
Infinitely many solutions for perturbed impulsive fractional differential systems
S Heidarkhani, Y Zhao, G Caristi, GA Afrouzi, S Moradi
Applicable Analysis 96 (8), 1401-1424, 2017
322017
Steklov problem involving the p (x)-Laplacian
GA Afrouzi, A Hadjian, S Heidarkhani
Electron. J. Differential Equations 134, 1-11, 2014
312014
Infinitely many solutions for systems of multi-point boundary value problems using variational methods
JR Graef, S Heidarkhani, L Kong
Topological Methods in Nonlinear Analysis 42 (1), 105-118, 2013
312013
Nontrivial solutions for one-dimensional fourth-order Kirchhoff-type equations
S Heidarkhani, M Ferrara, S Khademloo
Mediterranean Journal of Mathematics 13 (1), 217-236, 2016
302016
Multiplicity results for a two-point boundary value problem
S Heidarkhani, D Motreanu
Panamer. Math. J 19 (3), 69-78, 2009
302009
Multiplicity results for a class of gradient systems depending on two parameters
S Heidarkhani, Y Tian
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 547-554, 2010
292010
Multiple solutions for Kirchhoff‐type problems with variable exponent and nonhomogeneous Neumann conditions
S Heidarkhani, ALA De Araujo, GA Afrouzi, S Moradi
Mathematische Nachrichten 291 (2-3), 326-342, 2018
272018
Multiple solutions for a nonlinear perturbed fractional boundary value problem
S Heidarkhani
Dynam. Sys. Appl 23, 317-332, 2014
252014
A critical points approach for the existence of multiple solutions of a Dirichlet quasilinear system
JR Graef, S Heidarkhani, L Kong
Journal of Mathematical Analysis and Applications 388 (2), 1268-1278, 2012
252012
The system can't perform the operation now. Try again later.
Articles 1–20